# SDR EIAA20120822062

- Difficulty date: August 10, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 113,372 hours, 26,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE BELOW AND AFT OF L1 DOOR AT BS 490 DAMAGED.  REMOVED DOUBLER IAW SRM 51-30-02.  FABRICATED NEW DOUBLER IAW SRM 53-30-03 FIG 01.  TREATED PRIMED IAW SRM 51-10-00 AND SOPM 20-41-02.  INSTALLED IAW SRM 53-30-03 FIG 01.
